Width and related invariants of riemannian manifolds
On the Geometry of Differentiable Manifolds Rome, 23-27 juin 1986, Astérisque, no. 163-164 (1988), pp. 93-109.
@incollection{AST_1988__163-164__93_0,
     author = {Gromov, M.},
     title = { Width and related invariants of riemannian manifolds},
     booktitle = {On the Geometry of Differentiable Manifolds Rome, 23-27 juin 1986},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {163-164},
     year = {1988},
     zbl = {0684.53036},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1988__163-164__93_0/}
}
TY  - CHAP
AU  - Gromov, M.
TI  -  Width and related invariants of riemannian manifolds
BT  - On the Geometry of Differentiable Manifolds Rome, 23-27 juin 1986
AU  - Collectif
T3  - Astérisque
PY  - 1988
DA  - 1988///
IS  - 163-164
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1988__163-164__93_0/
UR  - https://zbmath.org/?q=an%3A0684.53036
LA  - en
ID  - AST_1988__163-164__93_0
ER  - 
%0 Book Section
%A Gromov, M.
%T  Width and related invariants of riemannian manifolds
%B On the Geometry of Differentiable Manifolds Rome, 23-27 juin 1986
%A Collectif
%S Astérisque
%D 1988
%N 163-164
%I Société mathématique de France
%G en
%F AST_1988__163-164__93_0
Gromov, M.  Width and related invariants of riemannian manifolds, in On the Geometry of Differentiable Manifolds Rome, 23-27 juin 1986, Astérisque, no. 163-164 (1988), pp. 93-109. http://archive.numdam.org/item/AST_1988__163-164__93_0/

[B-K] P. Buser, H. Karcher, Gromov's almost flat manifolds. Astérisque 81 (1981), Soc. Math. France. | Zbl

[B-Z ] Y. Burago, V. Zalgaller, Geometric Inequalities, Springer- Verlag. To appear. | DOI | Zbl

[C] J. Cassels, An introduction to the geometry of numbers. Springer 1959. | DOI | Zbl

[C-G ] J. Cheeger, M. Gromov, Collapsing Riemannian manifolds while keeping their curvature bounded. I., J. Diff. Geom. 23 (1986) pp. 309-346, (part II to appear). | DOI | Zbl

[G]1 M. Gromov, Almost flat manifolds, J. Diff. Geom. 13 (1978), pp. 231-241. | DOI | Zbl

[G]2 M. Gromov Homotopical effects of dilatation, J. Diff. Geom.13 (1978), pp. 223-230. | Zbl

[G]3 , M. Gromov Volume and bounded cohomology, Publ. Math. 56 (1983) pp. 213-307. | EuDML | Zbl

[G]4 ,M. Gromov Filling Riemannian manifolds, J. Diff. Geom. 18 (1983), pp. 1-147 | DOI | Zbl

[G]5 , M. Gromov Large Riemannian manifolds, Lect. Notes in Math. 1201, pp. 108-122, Springer-Verlag. | Zbl

[G]6 , M. Gromov Rigid transformation groups, to appear.

[G-L]1 M. Gromov, B. Lawson, The classification of simply connected manifolds of positive scalar curvature, Ann. of Math. 111 (1980), pp. 423-434. | DOI | Zbl

[G-L]2 M. Gromov, B. Lawson Positive scalar curvature and the Dirac operator on complete Riemannian manifolds, Pub. Math. 58 (1983), pp. 295-408. | EuDML | Zbl

[G-L-P] M. Gromov, J. Lafontaine & P. Pansu, Structures Métriques Pour Les Variétés Riemanniennes, Cedic/Fernand Nathan, Paris 1981. | Zbl

[H-W] W. Hurewicz, H. Wallman, Dimension theory, Princeton Univ. Press 1948. | JFM | Zbl

[K] M. Katz, The filling radius of two points homogeneous spaces, J. Diff. Geom. 18 (1983), pp. 148-153. | Zbl

[S] J. Siegel, Extremes associated with homotopy classes of maps, Lect. Notes in Math. 1167, pp. 260-267, Springer-Verlag. | Zbl

[S-Y] R. Schoen, S. T. Yau, On the structure of manifolds with positive scalar curvature, Manuscripta Math. 28 (1979), pp. 159-183. | DOI | EuDML | Zbl

[T] B. Teissier, Bonnesen-type inequalities in algebraic goemetry I, Introduction to the problem, Ann. Math. Stud. 102, pp. 85-107, Princeton 1982. | Zbl